# SDR IPXA2021012865018

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 2210081511
- Condition: Damaged
- Location: Inbd Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 FAIRING 475AL INBOARD 1ST ATTACH FLANGE HAS (2) ELONGATED HOLES AND CHAFED AT EDGE.  REMOVEFD & REPLACED, IAW SRM 51-40-21.
